# SDR UPS98225552

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STRINGER END FOUND DAMAGED ON REMOVAL TO AID BS 740 FITTING REPLACEMENT, DUE TO INCORRECT FITMENT INTO STRINGER 16R AT BS 740.  STRINGER END AND STRINGER SECTION BETWEEN BS 740 AND 760 REPLACED IAW DRG NR 65C13724.
